MathSciNet Relay Station
MathSciNet bibliographic data
MR1780923 65N55 (35J60)
Chen, Goong; Zhou, Jianxin; Ni, Wei-Ming Algorithms and visualization for solutions of nonlinear elliptic equations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 10 (2000), no. 7, 1565–1612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement